Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hey guys! Background info: 19 years old, just finished 5 months of tane, 40 1st month, 80 rest. 180lb male. About a month and a half after my course I noticed hair falling out of my head in the shower, which really frightened me because I have never had that happen before. I was known for having thick luscious wavy hair. Its been about 3-4 weeks and my hair is still falling out everyday, did some research online, found out about Telogen Effluvium, and how it happens after high does of medication because your body is shocked. I came on here to ask about your experience with this topic and how long it took to recover. I am a University student and this has really effected my studying sometimes thinking of the worst case scenarios, but I decided to come on here and just update everybody on how it goes. This is my only way to recover from the effects of this, so whether or not anyone comes across this really does not matter. I would really appreciate a reply though :smileys_n_people_3:.

 

Edited by DifferentQuit
Link to post
Share on other sites

I had 8 months treatment with a very mild dose of about 20mg per day and I experience some hair thinning and losing a bit.

i finished treatment about 6 months ago and still have some hair lose though a bit less than while on treatment, I hope it goes to cero after a year

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×